Hi there! How are you? I am reaching out after my new diagnosis of skin lupus.. needless to say I am concerned and very shocked about the diag. How are you doing? Were you shocked after your diag and how do you handle it?? I would love to connect with you!
I know what you mean. Im a built in babysitter/maid. My mom leaves me at home with my little brothers and I watch them and clean until she gets home everyday
Summer is here in the south. Hotter days to come, we still have August...Hope you enjoyed your weekend. Me? I felt a bit beat up from my swim Saturday...so I lounged about. ZZZed and ate, and slept...yawn...L. O.
Dull and boring lol how is in New York
Hi Day....And how was the gym...its been a few years since I worked on or with a machine. Does 3lb dumbbells count? I swim in the summer...
Any difference yet with your tummy meds? Did they refer you to a specialist Gastro...for an upper endoscopy to see what is happening in there. Or treat and see if there is results? I was scoped and while in there they dilated my esophagus to make it larger...food was get stuck like a clogged training...now pretty much all better...
Weekend is almost here..yay? Have fun, enjoy it...Love, O.
Did ya bike ride yesterday? Mine has sat for so long the tires went flat.
I take Protonix for my GERD, Gastric Esopagus Reflux Disease..aka Gerdie. I also have gastritis in my stomach and gastroparesis (stomach doesn't move really) so I dose with Reglan too otherwise my food would rot in my stomach and that does make such a good feeling...puke.
With ulcers you have to watch your diet too...the usual culprits, coffee, caffeine...spicy foods..chocolate..or reduce..in moderation.
Happy Wednesday, enjoy the day. I will be...Love, O.
While on the steroids, I would limit your carbs..they have a tendency to make us crave them and times we plump up. Steroids can be hard on the stomach...burn, ulcers..so have food with them...
Prednisone makes one vulnerable to colds and infections so be a bit germ conscientious around those who have colds and etc. I wash my hands, probably too frequently...and don't touch my face.
If your dose of steroids get lowered, weaned...the bloat should subside...
Happy 4th...be safe...Love, Oluwa
Your pictures...wow..your gorgeous, cute, pretty...thank you for sharing them with us. Love. O.
What type of partying? Everything in moderation is key even exercise in moderation....
A few drinks ..not a dozen..medicine permitting. More than a few...otherwise you may feel worse than any hangover from before. Dance...why not, exercise...dance one..sit two out...
Recreational drugs..not advised. Interacts with your prescribed medication...
With exercise start small...stretching, walking...swimming. With Lupus, we try not do anything hardcore..we learn by experience..your body will tell you..through your pain, fatigue and symptoms...rise and fall.
You can enjoy life, many do..many party, hike...travel across country, do marathons...work full time...school full time...have huge families. You just listen to what you body tells you...and of course your doctors...well within reason. They boof too.
What medicine are you on...what symptoms do you have? Organ involvement... Love. O
Figuring out Lupus or the forum?..Both can be challenging. Learning to cope, finding ways. Ask away, I can help...others will too.
The best suggestion I can give you, is take your medicine on schedule, report any changes with your body to your doctor. Eat whole foods, avoid sugar products, avoid processed or fast foods (well now and then, no one is a hardcore health nut are they?)...,exercise...use sunblock. Manage stress...listen to your body...enjoy life...and don't forget to rest in between the fun. Don't let Lupus snuff out your goals before you attempt them...pursue them
I am doing my usual 'norm'..joint pain...trying to keep the fatigue at bay. I plan to swim later this afternoon and that's about the most I will do today as Lupus is kind of dictating things today. I always try to get my exercise in regardless of my flare status...do you? Hugs. Love, Oluwa
Send an Instant Message to Day Using...